Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 854168, 8 pages
http://dx.doi.org/10.1155/2014/854168
Research Article

The Axioms Independence of Pseudo-Weak- Algebras and Filters

Department of Mathematics and Computer, Wuyi University, Wuyishan, Fujian 354300, China

Received 5 May 2014; Accepted 28 May 2014; Published 7 July 2014

Academic Editor: Hee S. Kim

Copyright © 2014 Yong Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Lin Liu, “The Axioms Independence of Pseudo-Weak- Algebras and Filters,” The Scientific World Journal, vol. 2014, Article ID 854168, 8 pages, 2014. doi:10.1155/2014/854168